Browning, T.D. and Vishe, P. (2017) 'Rational curves on smooth hypersurfaces of low degree.', Algebra and number theory., 11 (7). pp. 1657-1675.
We study the family of rational curves on arbitrary smooth hypersurfaces of low degree using tools from analytic number theory.
|Full text:||Publisher-imposed embargo |
(AM) Accepted Manuscript
First Live Deposit - 02 June 2017
File format - PDF (Copyright agreement prohibits open access to the full-text) (381Kb)
|Full text:||(VoR) Version of Record|
Download PDF (1004Kb)
|Publisher Web site:||https://doi.org/10.2140/ant.2017.11.1657|
|Publisher statement:||First published in Algebra and Number Theory in Vol. 11, No. 7, published by Mathematical Sciences Publishers. © 2017 Mathematical Sciences Publishers. All rights reserved.|
|Record Created:||02 Jun 2017 09:28|
|Last Modified:||21 Nov 2017 10:41|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|